Differential and Integral Equations

Nonexistence of periodic solutions of a complex Riccati equation

Juan Campos and Rafael Ortega

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 9, Number 2 (1996), 247-249.

Dates
First available in Project Euclid: 3 May 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1367603344

Mathematical Reviews number (MathSciNet)
MR1364046

Zentralblatt MATH identifier
0842.34046

Subjects
Primary: 34C25: Periodic solutions

Citation

Campos, Juan; Ortega, Rafael. Nonexistence of periodic solutions of a complex Riccati equation. Differential Integral Equations 9 (1996), no. 2, 247--249. https://projecteuclid.org/euclid.die/1367603344


Export citation